# SDR SWIA201231792

- Difficulty date: September 13, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 24,378 hours, 14,988 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL STARTED TO SMELL SOMETHING BURNING.   AFTER TOUCHDOWN RECEIVED LEFT PACK AUTOFAIL MESSAGE.  (FLT 5171)  REPLACED LEFT AIR CYCLE MACHINE IAW MM.
